Fano manifolds and vector bundles.
Mathematische Annalen, Tome 294 (1992) no. 4, pp. 151-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__294_4_164995,
author = {Thomas. Peternell and Michal Szurek},
title = {Fano manifolds and vector bundles.},
journal = {Mathematische Annalen},
pages = {151--166},
year = {1992},
volume = {294},
number = {4},
zbl = {0786.14027},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__294_4_164995/}
}
Thomas. Peternell; Michal Szurek. Fano manifolds and vector bundles.. Mathematische Annalen, Tome 294 (1992) no. 4, pp. 151-166. http://geodesic.mathdoc.fr/item/MAN_1992__294_4_164995/